Crizotinib-induced cardiotoxicity: the importance of a proactive monitoring and management
Alfredo Tartarone1, Giuseppina Gallucci2, Chiara Lazzari3
1Unit of Medical Oncology, Department of Onco-Hematology, IRCCS, Centro di Riferimento Oncologico della Basilicata, via Padre Pio 1, 85028 Rionero in Vulture (PZ), Italy.
Abstract:
Crizotinib is a multitarget tyrosine kinase inhibitor and it represents the standard of care in patients with anaplastic lymphoma kinase translocated non-small-cell lung cancer. Crizotinib is generally well tolerated and the most frequent adverse events include gastrointestinal effects, visual disorders, edema, fatigue and liver enzyme abnormalities. However, due to the increasing clinical experience with crizotinib, other toxicities are emerging, such as Q-wave T-wave interval prolongation and bradycardia. In the current review we will focus on the management of crizotinib-related cardiotoxicity.
Related Concept Videos
Myocarditis IV: Nursing Management
Cardiomyopathy VI: Nursing Management
Acute Coronary Syndrome IV: Interprofessional Care
Cardiomyopathy VII: Pre and Post Operative Nursing Management
Cardiomyopathy V: Interprofessional Care
Myocarditis III: Medical Management


